Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 4 > Sep. 2016

 

 

Applications of N-Structures to Ideal Theory of LA-Semigroup, Vol. 4, No. 3 (Sep. 2016), PP:97-102

doi:10.18576/amisl/040301

Download

Authors:
Qurat-ul-Ain Qamar - Department of Mathematics, Riphah International University, Islamabad, Pakistan
Saleem Abdullah - Department of Mathematics, Hazara Unviersity, Mansehra, Pakistan
Muhammad Shahzad - Department of Mathematics, Hazara Unviersity, Mansehra, Pakistan

 

Integral Inequalities for Geometrically log-Preinvex Functions, Vol. 4, No. 3 (Sep. 2016), PP:103-110

doi:10.18576/amisl/040302

Download

Authors:
Muhammad Aslam Noor - Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan.
Sundas Khan - Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan.
Khalida Inayat Noor - Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan.

 

Approximation Properties by Generalized-Baskakov- Kantorovich-Stancu Type Operators, Vol. 4, No. 3 (Sep. 2016), PP:111-118

doi:10.18576/amisl/040303

Download

Authors:
Abdul Wafi - Department of Mathematics, Jamia Millia Islamia, New Delhi 110 025, India
Nadeem Rao - Department of Mathematics, Jamia Millia Islamia, New Delhi 110 025, India
Deepmala Rai - SQC & OR Unit, Indian Statistical Institute, 203 B. T. Road, Kolkata-700 108, West Bengal, India

 

Characterization of Some Lacunary $\chi^{2}_{A_{uv}}-$ Convergence of Order $\alpha$ with $p-$ Metric Defined by $mn$ Sequence of Moduli Musielak, Vol. 4, No. 3 (Sep. 2016), PP:119-126

doi:10.18576/amisl/040304

Download

Authors:
Deepmala Rai - SQC and OR Unit, Indian Statistical Institute, 203 B. T. Road, Kolkata, 700 108,, India
Lakshmi Narayan Mishra - Department of Mathematics, National Institute of Technology, Silchar 788 010, District Cachar, Assam, India
N. Subramanian - Department of Mathematics, SASTRA University, Thanjavur-613 401, India

 

Common Fixed Point Theorems for Generalized Quadratic $ (\psi_{1},\psi_{2},\phi)$-Weak Contraction in Complete Metric Spaces, Vol. 4, No. 3 (Sep. 2016), PP:127-135

doi:10.18576/amisl/040305

Download

Authors:
P. P. Murthy - Department of Pure and Applied Mathematics, Guru Ghasidas Vishwavidyalaya (A Central University), Koni, Bilaspur (Chhatisgarh), 495009, India.
Lakshmi Narayan Mishra - Department of Mathematics, National Institute of Technology, Silchar (Assam), 788 010, India.\\L. 1627 Awadh Puri Colony, Phase III, Beniganj, Opposite Industrial Training Institute (I.T.I.), Ayodhya Main Road, Faizabad 224 001, Uttar Pradesh, India.
Uma Devi Patel - Department of Pure and Applied Mathematics, Guru Ghasidas Vishwavidyalaya (A Central University), Koni, Bilaspur (Chhatisgarh), 495009, India.

 

Application of Sumudu Transform in Two-Parameter Fractional Telegraph Equation, Vol. 4, No. 3 (Sep. 2016), PP:137-140

doi:10.18576/amisl/040306

Download

Authors:
Altaf Ahmad - School of Mathematics and Allied Sciences, Jiwaji University, Gwalior 474 011 (M.P.), India.
Farooq Ahmad - School of Mathematics and Allied Sciences, Jiwaji University, Gwalior 474 011 (M.P.), India.
S. K. Tripathi - School of Mathematics and Allied Sciences, Jiwaji University, Gwalior 474 011 (M.P.), India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved